Georgia, 2023

Flash Flood and Damaging Winds in Georgia, August 4 to 8, 2023

August 4 to 8, 2023 · NWS TAE · 44 events in 20 counties and zones

An active summer pattern led to scattered to numerous showers and thunderstorms, some of which produced damaging winds. In addition, heavy rain in a short period of time led to isolated instances of flash flooding in Lowndes county.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$17,000
Crop damage
None recorded
Events
44

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TAE wrote it up.

An active summer pattern led to scattered to numerous showers and thunderstorms, some of which produced damaging winds. In addition, heavy rain in a short period of time led to isolated instances of flash flooding in Lowndes county.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Aug 4, 2:06 PM EST, 1 hour 19 minutes earlier.

Area forecast discussion, Aug 4, 2:06 PM EST, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
306 PM EDT Fri Aug 4 2023

...New NEAR TERM, SHORT TERM, LONG TERM, MARINE, FIRE WEATHER, HYDROLOGY...

.NEAR TERM...
(Through Saturday)
Issued at 302 PM EDT Fri Aug 4 2023

Convection from this afternoon is likely to be ongoing into the
evening hrs thanks to continued NW flow funneling in upstream MCS
and associated outflow boundaries. The environment should remain
supportive for strong to severe thunderstorms capable of isolated
damaging gusts and heavy rainfall given the seasonable
instability/moisture. Deep-layer shear in excess of 20 kts may also
enable some storm organization into linear clusters to reinforce the
damaging wind threat.

Although a convective lull is possible overnight, some hi-res
guidance suggests another wave of storms push in from the north
(mainly after midnight). This development appears to stem from a
remnant outflow boundary which really aims to spark convection even
further in the late morning through the afternoon hrs, especially
over our FL counties where it could get messy. Although we are not
currently highlighted by a risk for severe weather, an upgrade to a
Marginal (level 1 of 5) cannot be ruled out for damaging wind gusts.
Pockets of heavy rain will be on the table, too.

Looking at temperatures, most folks should be waking up to lows in
the mid 70s away from the immediate coast. Expect another hot/humid
day after the sun comes up. Forecast high temperatures are in the
low 90s with peak heat indices in the 102 to near 108-degree range.
The FL Panhandle may be in contention for a Heat Advisory, but the
high likelihood of convective coverage makes us hesitant to issue
one at this time.

&&

.SHORT TERM...
(Saturday night through Sunday night)
Issued at 302 PM EDT Fri Aug 4 2023

No major changes to the forecast as we remain caught between a ridge
and an upper level trough. This leaves NW flow over the region which
could allow for shortwave troughs to slide  through. Timing is still
uncertain but there's a chance for a round of severe weather or two.
The high temperature and heat index forecast will be dependent on
the upper level ridging trying to sneak in from the west and any
shortwave passage. Currently high temperatures are forecast to be in
the mid 90s. If we're able to get the ridging and delay convection
we could see heat index values peak in the between 103 to 110,
locally higher. This puts us within heat advisory criteria, but
confidence is low.

&&

.LONG TERM...
(Monday through Thursday)
Issued at 302 PM EDT Fri Aug 4 2023

Ensembles show slight troughing to near zonal flow aloft in the
extended. We could see some slight upper level ridging on Monday
which could give us a break in precip chances but increase our
temperatures. Zonal flow then sets up and becomes stagnant. A
frontal system is expected to sag into the region and potentially
stall. Daily chances for showers and thunderstorms will  be
possible, while high temperatures generally hold in the 90s.

&&

.AVIATION...
(18Z TAFS)
Issued at 129 PM EDT Fri Aug 4 2023

Active set of TAFs for this cycle. A relative convective lull at
the time of issuance, but storm development is likely later this
afternoon w/activity lingering into the evening w/some addt'l
convection overnight. Guidance shows lowering cigs during the
early morning hrs, so have acct'd for the potential at DHN/ABY/VLD
for 10-14Z. For tmrw, a second wave of storms move generally from
N to S, followed by seabreeze interactions. Confidence is low on
timing, so future amendments may be necessary.

&&

.MARINE...
Issued at 302 PM EDT Fri Aug 4 2023

High pressure anchored over the Northeast Gulf today into this
weekend. A front approaches from the northwest early next week. West
to southwest winds are expected through the period, ranging from 5
to around 10 knots, occasionally 15 knots. Seas will remain low from
1 to around 2 feet. There is the potential for a line of strong
thunderstorms to move through the waters tonight and possibly again
tomorrow, with locally higher winds and seas. Otherwise, expect
tranquil boating conditions through the period.

&&

.FIRE WEATHER...
Issued at 302 PM EDT Fri Aug 4 2023

Fire weather concerns are expected to remain minimal with a moist
airmass in place and a daily chance of showers and thunderstorms.

&&

.HYDROLOGY...
Issued at 302 PM EDT Fri Aug 4 2023

Daily afternoon thunderstorms through the next week are forecast to
produce around 1.5 to 2 inches of rain along the Florida Panhandle
with lower values expected to the east and north. With a few rounds
of MCS-driven convection possible over the next few days, isolated
higher amounts are possible. There are currently no river flooding
concerns, however, given the moist atmosphere isolated instances of
flash flooding are possible in poor drainage areas.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   76  93  76  94 /  50  80  30  60
Panama City   80  92  78  92 /  50  70  40  60
Dothan        75  93  75  94 /  30  60  20  60
Albany        74  93  75  94 /  40  60  20  50
Valdosta      74  91  74  94 /  50  70  20  50
Cross City    77  92  76  92 /  50  80  50  70
Apalachicola  80  90  78  90 /  40  70  40  60

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AL...None.
GM...None.
&&

NEAR TERM...Camp
SHORT TERM...KR
LONG TERM....KR
AVIATION...IG3
MARINE...Oliver
FIRE WEATHER...DVD
HYDROLOGY...Oliver

In the hours before

Special weather statement, Aug 4, 1:58 PM EST, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
258 PM EDT Fri Aug 4 2023

GAZ125-127-144>146-041945-
Worth GA-Colquitt GA-Baker GA-Dougherty GA-Mitchell GA-
258 PM EDT Fri Aug 4 2023

...A strong thunderstorm will impact portions of southeastern
Dougherty, northeastern Mitchell, northeastern Baker, northwestern
Colquitt and southwestern Worth Counties through 345 PM EDT...

At 257 PM EDT, Doppler radar was tracking a strong thunderstorm over
Baconton, or 7 miles southwest of Putney, moving southeast at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Putney, Baconton, Doerun, Sale City, Bridgeboro, Flint, Red Store
Crossroads, Livingston, Anderson City, Ticknor, Minnesota,
Parkerville, Laney, Lester, Pritchetts, Freeman, Poplar Arbor Church,
Williamsburg, Greenough and Hinsonton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3140 8433 3152 8415 3140 8381 3115 8404
TIME...MOT...LOC 1857Z 300DEG 25KT 3141 8420

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

73-YOUNG
Special weather statement, Aug 4, 2:36 PM EST, 49 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
336 PM EDT Fri Aug 4 2023

GAZ127-129-146-042015-
Tift GA-Worth GA-Colquitt GA-
336 PM EDT Fri Aug 4 2023

...A strong thunderstorm will impact portions of Colquitt,
southwestern Tift and southeastern Worth Counties through 415 PM
EDT...

At 336 PM EDT, Doppler radar was tracking a strong thunderstorm near
Doerun, or 7 miles northwest of Moultrie, moving southeast at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Moultrie, Omega, Norman Park, Riverside, Schley, Berlin, Funston,
Ellenton, Minton, Cool Spring, Pineboro, Scooterville, Center Hill,
Spence Airport, South Moultrie, Sigsbee, Moultrie Municipal A/P,
Crosland, New Elm and Bay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3118 8354 3114 8356 3111 8356 3108 8358
      3104 8357 3104 8367 3113 8400 3119 8400
      3133 8387 3140 8379 3142 8373 3140 8369
      3140 8352 3121 8351
TIME...MOT...LOC 1936Z 295DEG 29KT 3126 8384

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

42-DVD

The radar

The Moody AFB radar (KVAX), 53 km away, was scanning. The volume nearest the first event began at 20:25 UTC.

Open the radar archive at this moment

Event by event

43 thunderstorm wind, 1 flash flood. Local standard time, as filed.

Thunderstorm Wind, Brooks

When
August 4, 3:25 PM EST
Where
Brooks County, 3.64 mi SW of Barney
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
30.960, -83.550

A tree was blown down onto Cooper Road.

Thunderstorm Wind, Lowndes

When
August 4, 3:54 PM EST
Where
Lowndes County, 1.5 mi NNW of Valdosta
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
30.850, -83.280

Scattered trees were blown down across Lowndes county.

Thunderstorm Wind, Seminole

When
August 4, 7:19 PM EST
Where
Seminole County, 0.59 mi W of Donalsonville
Measured
59 kt (68 mph) measured gust
Reported by
Mesonet
Coordinates
31.040, -84.880

An Ambient weather station gusted to 68 mph.

Flash Flood, Lowndes

When
August 5, 6:22 PM EST to 7:45 PM EST
Where
Lowndes County, 1.15 mi SW of Valdosta to 0.46 mi NNE of Remerton
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
30.820, -83.286

Flooding occurred across several major intersections with N Ashley Street in downtown Valdosta due to 2-3 inches of rain falling in one hour.

Thunderstorm Wind, Mitchell

When
August 6, 4:35 PM EST
Where
Mitchell County, 2.46 mi WSW of Pelham
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
31.110, -84.190

A tree was blown down on Old Thomasville Road.

Thunderstorm Wind, Lee

When
August 6, 4:43 PM EST
Where
Lee County, 1.89 mi ESE of Century
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
31.660, -84.140

A tree was blown down in Lee county with a power outage affecting 140 customers near Lovers Lane Road and Churchill Circle.

Thunderstorm Wind, Brooks

When
August 6, 5:40 PM EST
Where
Brooks County, 1.37 mi WNW of Pidcock
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
30.790, -83.720

A tree was blown down at Highway 84 W and Ham City Road.

Thunderstorm Wind, Turner

When
August 6, 5:45 PM EST
Where
Turner County, 3.28 mi NNW of Amboy
Measured
55 kt (63 mph) estimated gust
Reported by
Emergency Manager
Coordinates
31.830, -83.610

Several large trees were blown down including two large oak trees near Calhoun Produce.

Thunderstorm Wind, Brooks

When
August 6, 6:15 PM EST
Where
Brooks County, 0.91 mi NW of Morven
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
30.950, -83.500

Multiple trees were blown down across the county.

Thunderstorm Wind, Tift

When
August 6, 6:18 PM EST
Where
Tift County, 1.5 mi NNW of Tifton
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
31.470, -83.510

A tree blew down on Love Ave.

Thunderstorm Wind, Tift

When
August 6, 6:20 PM EST
Where
Tift County, 1.5 mi NNE of Tifton
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
31.470, -83.490

A tree blew down near the intersection of Madison Ave and Crescent Dr.

Thunderstorm Wind, Ben Hill

When
August 6, 6:30 PM EST
Where
Ben Hill County, 0.69 mi N of Westwood
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
31.740, -83.290

A tree blew down at the intersection of Ivemeyer Road and Lower Rebecca Road.

Thunderstorm Wind, Dougherty

When
August 6, 8:53 PM EST
Where
Dougherty County, 4.31 mi NNE of Lockett Crossing
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
31.610, -84.230

A power line was blown down along Old Dawson Road.

Thunderstorm Wind, Mitchell

When
August 6, 9:15 PM EST
Where
Mitchell County, Sale City
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
31.260, -84.020

A tree blew down in Sale City.

Thunderstorm Wind, Mitchell

When
August 6, 9:15 PM EST
Where
Mitchell County, 2.73 mi SE of Flint
Measured
50 kt (58 mph) estimated gust
Reported by
Department of Highways
Coordinates
31.280, -84.140

Large tree limbs blew down and blocked Highway 112 at Pleasant Hill Road.

Thunderstorm Wind, Quitman

When
August 8, 3:25 PM EST
Where
Quitman County, 1.5 mi SSW of Georgetown
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
31.860, -85.110

Two trees were blown down on Winding Way Road.

Thunderstorm Wind, Randolph

When
August 8, 3:45 PM EST
Where
Randolph County, Cuthbert
Measured
55 kt (63 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
31.770, -84.780

Numerous trees were blown down across Randolph county.

Thunderstorm Wind, Terrell

When
August 8, 4:00 PM EST
Where
Terrell County, Dawson
Measured
55 kt (63 mph) estimated gust
Reported by
911 Call Center
Coordinates
31.770, -84.440

Numerous trees were blown down across Terrell county.

Thunderstorm Wind, Lee

When
August 8, 4:20 PM EST
Where
Lee County, Leesburg
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
31.730, -84.170

A couple of trees were blown down around Leesburg. A stop light was blown from an overhanging wire and fell onto a car.

Thunderstorm Wind, Dougherty

When
August 8, 4:35 PM EST
Where
Dougherty County, 5.38 mi NNW of Lockett Crossing
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
31.620, -84.290

Trees were blown down at Old Dawson Road and Winifred Road.

Thunderstorm Wind, Worth

When
August 8, 4:39 PM EST
Where
Worth County, 0.59 mi W of Doles
Measured
55 kt (63 mph) estimated gust
Reported by
911 Call Center
Coordinates
31.700, -83.890

Numerous trees were blown down across Worth county.

Thunderstorm Wind, Dougherty

When
August 8, 4:40 PM EST
Where
Dougherty County, 3.28 mi NNW of Albany
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
31.610, -84.200

Trees were blown down at Nottingham Way and Whispering Pines Road.

Thunderstorm Wind, Dougherty

When
August 8, 4:45 PM EST
Where
Dougherty County, 2.15 mi NNW of Albany
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
31.600, -84.180

Trees were blown down at the 1400 block of 11th Ave.

Thunderstorm Wind, Worth

When
August 8, 4:50 PM EST
Where
Worth County, 0.59 mi W of Sylvester
Measured
55 kt (63 mph) estimated gust
Reported by
911 Call Center
Coordinates
31.530, -83.840

Numerous trees were blown down across Worth county.

Thunderstorm Wind, Dougherty

When
August 8, 4:50 PM EST
Where
Dougherty County, 0.91 mi NW of Albany
Measured
55 kt (63 mph) estimated gust
Reported by
911 Call Center
Coordinates
31.580, -84.180

Numerous trees were blown down across Dougherty county.

Thunderstorm Wind, Dougherty

When
August 8, 4:50 PM EST
Where
Dougherty County, 0.59 mi E of East Albany
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
31.570, -84.110

Trees were blown down at Oglethorpe Blvd and Liberty Expressway.

Thunderstorm Wind, Baker

When
August 8, 4:52 PM EST
Where
Baker County, 3.26 mi WSW of Hoggard Mill
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
31.190, -84.520

A tree was blown down onto Highway 91 South in Baker county.

Thunderstorm Wind, Miller

When
August 8, 4:52 PM EST
Where
Miller County, Colquitt
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
31.170, -84.730

Trees and power lines were blown down on East Crawford Street in Colquitt.

Thunderstorm Wind, Tift

When
August 8, 4:59 PM EST
Where
Tift County, 3 mi SSE of Chula
Measured
61 kt (70 mph) measured gust
Reported by
Trained Spotter
Coordinates
31.510, -83.520

A trained spotter measured a wind gust of 70 mph with a handheld anemometer.

Thunderstorm Wind, Tift

When
August 8, 5:00 PM EST
Where
Tift County, 0.59 mi W of Tifton
Measured
55 kt (63 mph) estimated gust
Reported by
911 Call Center
Coordinates
31.450, -83.510

Numerous trees were blown down across Tift county.

Thunderstorm Wind, Tift

When
August 8, 5:08 PM EST
Where
Tift County, 2.72 mi SW of Harding
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Trained Spotter
Coordinates
31.490, -83.450

Trees were blown down on Mount Olive Church Road. One tree fell onto a parked and unoccupied school bus.

Thunderstorm Wind, Colquitt

When
August 8, 5:11 PM EST
Where
Colquitt County, 2.73 mi NE of Moultrie
Measured
52 kt (60 mph) measured gust
Reported by
Trained Spotter
Coordinates
31.200, -83.750

A trained spotter measured a 60 mph wind gust with a roof top anemometer.

Thunderstorm Wind, Ben Hill

When
August 8, 5:12 PM EST
Where
Ben Hill County, 1.5 mi SSE of Westwood
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
31.710, -83.280

Trees were blown down along Walker Ave on the west side of Fitzgerald.

Thunderstorm Wind, Ben Hill

When
August 8, 5:15 PM EST
Where
Ben Hill County, 0.59 mi W of Fitzgerald
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
31.710, -83.260

A pecan tree along with power lines were blown down on West Roanoke Drive.

Thunderstorm Wind, Ben Hill

When
August 8, 5:20 PM EST
Where
Ben Hill County, 0.69 mi N of Fitzgerald
Measured
55 kt (63 mph) estimated gust
Reported by
911 Call Center
Coordinates
31.720, -83.250

Numerous trees were blown down across Ben Hill county.

Thunderstorm Wind, Colquitt

When
August 8, 5:22 PM EST
Where
Colquitt County, 1.82 mi SE of Pineboro
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
31.150, -83.650

Large tree branches around 5 inches in diameter and a small tree were blown down.

Thunderstorm Wind, Irwin

When
August 8, 5:25 PM EST
Where
Irwin County, 0.69 mi N of Ocilla
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
31.600, -83.250

Several trees were blown down across Irwin county.

Thunderstorm Wind, Thomas

When
August 8, 5:33 PM EST
Where
Thomas County, 0.91 mi SW of Coolidge
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
31.010, -83.870

A tree was blown down in the Coolidge area.

Thunderstorm Wind, Thomas

When
August 8, 5:40 PM EST
Where
Thomas County, 2.83 mi NNW of Hollis
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
30.960, -83.740

A power pole was blown down in the Pavo area.

Thunderstorm Wind, Cook

When
August 8, 5:42 PM EST
Where
Cook County, 1.38 mi N of Sparks
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
31.180, -83.430

A tree was blown down on McCranie Road in Sparks.

Thunderstorm Wind, Berrien

When
August 8, 5:45 PM EST
Where
Berrien County, 0.69 mi N of Nashville
Measured
55 kt (63 mph) estimated gust
Reported by
911 Call Center
Coordinates
31.210, -83.250

Numerous trees were blown down on the west side of Berrien county.

Thunderstorm Wind, Lowndes

When
August 8, 5:45 PM EST
Where
Lowndes County, 4.74 mi E of Hahira
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
30.990, -83.290

A tree was blown down onto a power line near Coppage Road and Skipper Bridge Road.

Thunderstorm Wind, Lowndes

When
August 8, 5:50 PM EST
Where
Lowndes County, 2.73 mi SE of Hahira
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
30.960, -83.340

A tree was blown down onto a power line at 5100 Fiveash Road.

Thunderstorm Wind, Brooks

When
August 8, 6:05 PM EST
Where
Brooks County, Quitman
Measured
55 kt (63 mph) estimated gust
Property damage
$3,000
Reported by
911 Call Center
Coordinates
30.780, -83.560

Numerous trees and power lines were blown down across Brooks county.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2023Every state in 2023This day in weather historyWarnings in Georgia, August 2023

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1130956, 1130957, 1130958, 1130946, 1130959, 1130960, 1130961, 1130962, 1130963, 1130964, 1130965, 1130966, 1130967, 1130968, 1130969, 1130970, 1130971, 1130972, 1130973, 1130974, 1130975, 1130976, 1130977, 1130978, 1130979, 1130980, 1130981, 1130982, 1130983, 1130984, 1130985, 1130986, 1130987, 1130988, 1130989, 1130990, 1130991, 1130992, 1130993, 1130994, and more.